# SDR USAA2009041690912

- Difficulty date: March 23, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65479771
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON SUPPORT ANGLE BETWEEN BS 601 TO BS 610, WL 208.1, RBL 64.5.  REPAIRED SUPPORT ANGLE BETWEEN BS 601 TO BS 610, WL 208.1, RBL 64.5 IAW SRM 51-70-11.  REMOVED LEVEL 2 CORROSION INDICATOR AS THIS ITEM WAS SELECTED IN ERROR.
